# SDR SWAA2024061386561

- Difficulty date: May 16, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK CRACKED AT STA 540 LBL 1 MKD DOT<[01] SUMMARY  REMOVED MAIN CABIN FLOOR PANEL 231UF FOR ACCESS PER B737-700 SRM 51-40-02-0G-0. REMOVED FLOOR SUPPORT BREAK AT STA 540 LBL 1 AS PER B-737 SRM 51-40-02-0G-0LOCATED AND DRILLED NEW FLOOR SUPPORT BREAK AS PER B-737 SRM 51-40-05-0G-0. INSTALLED NEW FLOOR SUPPORT AS PER B-737 SRM 51-40-02-0G-0. & DWG 143A0060 RE-INSTALLED FLOOR PANEL 231UF AT MAIN CABIN CENTER SECTION AS PER B-737 AMM 53-21-00-400-801 TOOL USED B/C # 176025 DUE DATE ON 07/JUN/2024.;[02] VERIFIED STEP 1.
